I don't think it will have any impact on treatment. Stay on ribavirin if you have it. To get back to Sat I'd do Tuesday then Sunday (or Monday) then Saturday. Or something like that to gradually get back. I really don't feel like this is a big deal but you want to get the most out of the drug. Pegasys remains in the system a day (I think it's a day) longer than Pegintron so depending on which drug you're on you can adjust it accordingly. This stuff happens so don't agonize over it. Good luck. Mike
I agree with Mike: it won't affect your tx. Missing a day or moving a day won't really affect the outcome.
You are far enough along that this shouldn't matter as much as if you were early on in tx. Going backwards isn't nearly so hard as going forwards in adjusting your shot day. If you do it Tuesday morning then I would go back to Sunday night the next week and then to Saturday the next. You just want to avoid getting the shots too close together to avoid a BIG swing in the meds levels.
I'd be more worried as to just how your pharmacy managed to screw this up. They are licenced and as such are responsible for getting all meds to patients on time. I would talk to them very sternly about this and if they can't absolutely guarantee you availiability of your medications ON TIME then I would either switch pharmacies or tell your doc that you need to refill earlier to make sure you always have a supply on hand to compensate for their lack of efficiency. This will help both you AND possibly future patients who need their meds on time.
Thanks. I just changed pharmacies to a small local one. They guaranteed me they wouldn't have any problem getting the meds. I thought I would give the business to local people instead of an out-of-state mail-order place. Good thought but I'll be changing back. I can't take the chance on this ever happening again. Maybe that's why they won't let me be a Little League umpire--1 strike and you're out.
You've probably thought of this but just in case you haven't: In an effort to avoid the problem you ran into, I always ordered my drugs long before I needed to so that if it was a few days late, it wouldn't affect my TX.
Also, like the folks before me said: You are deep into TX and this won't affect it at all. Travis
It happened to me too about 5 weeks ago, screwed up on the refill and got my meds the following Monday. i have since moved my shot day back to friday after 3 weeks . Had no problems the doc didn't worry about it . Don't stress it s... happens.
This coming Friday is my LAST peg shot !! can't hardly wait.